# SDR AALA20180406008

- Difficulty date: April 6, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 50,323 hours, 25,120 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE, DUE TO A GENERATOR FAIL INDICATION. EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  REPLACED THE LEFT ENGINE CONSTANT SPEED DRIVE, LEAK AND OPS CHECKED GOOD IAW AMM 24-10-01.
